Alert archive / Michigan / Flood Watches in 2014
Flood Watch 2, NWS Gaylord, MI
NWS Gaylord, MI issued this flood watch at Aug 11, 2014, 8:42 PM EDT for 4 counties in Michigan. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2014, 8:42 PM EDT (00:42 UTC)
- Expired
- Aug 12, 2014, 5:59 AM EDT
- In force
- 9 hr
- Issued by
- NWS Gaylord, MI
- Flood severity
- None
Counties Alcona County, MI, Alpena County, MI, Arenac County, MI, Iosco County, MI
The radar
The NCL Michigan radar (KAPX), 104 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 0.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
287 WGUS63 KAPX 120042 FFAAPX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GAYLORD MI 842 PM EDT MON AUG 11 2014 ...EXCESSIVE RAINFALL POSSIBLE TONIGHT IN NORTHEAST LOWER MICHIGAN... .LOW PRESSURE NEAR DETROIT WILL MOVE SLOWLY NORTH TO CENTRAL LAKE HURON BY MORNING. THIS SYSTEM HAS ALREADY BROUGHT 1 TO 2 INCHES OF RAIN TO PARTS OF THE LAKE HURON COASTAL COUNTIES TODAY. ANOTHER AREA OF MODERATE TO HEAVY RAIN IS MOVING NORTH FROM THE METRO DETROIT AREA...AND THIS WILL PIVOT BACK INTO NORTHEAST LOWER MICHIGAN TONIGHT. AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS POSSIBLE. RUNOFF FROM THIS HEAVY RAIN COULD CAUSE FLOODING TO DEVELOP TONIGHT...ESPECIALLY AFTER MIDNIGHT...IN THE COASTAL COUNTIES OF NORTHEAST LOWER MICHIGAN. MIZ024-030-036-042-120845- /O.NEW.KAPX.FA.A.0002.140812T0042Z-140812T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALPENA-ALCONA-IOSCO-ARENAC- INCLUDING THE CITIES OF...ALPENA...HARRISVILLE...TAWAS CITY... STANDISH 842 PM EDT MON AUG 11 2014 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHERN LOWER MICHIGAN... INCLUDING THE FOLLOWING AREAS...ALCONA...ALPENA...ARENAC AND IOSCO. * UNTIL 8 AM EDT TUESDAY * 1 TO 2 INCHES OF RAIN HAS FALLEN IN PARTS OF NORTHEAST LOWER MICHIGAN THROUGH MID EVENING ON MONDAY. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE FOR THE REST OF THE NIGHT. THIS COULD RESULT IN FLOODING IN LOW-LYING AND OTHERWISE FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. TO LEARN MORE... VISIT US ONLINE AT WEATHER.GOV/GAYLORD OR FIND US ON FACEBOOK AND TWITTER. && $$ JZ
1 follow-up statement
404 WGUS63 KAPX 120959 FFAAPX FLOOD WATCH NATIONAL WEATHER SERVICE GAYLORD MI 559 AM EDT TUE AUG 12 2014 MIZ024-030-036-042-121100- /O.CAN.KAPX.FA.A.0002.000000T0000Z-140812T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALPENA-ALCONA-IOSCO-ARENAC- INCLUDING THE CITIES OF...ALPENA...HARRISVILLE...TAWAS CITY... STANDISH 559 AM EDT TUE AUG 12 2014 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTHERN LOWER MICHIGAN HAS BEEN CANCELLED. RAINFALL HAS ENDED ACROSS THE AREA. ONLY A PERIOD OF LIGHTER RAIN SHOWERS IS EXPECTED LATER TODAY. THEREFORE...THE FLOOD WATCH HAS BEEN CANCELLED. $$ SMD
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this flood watch went out at Aug 11, 7:46 PM EDT, 56 minutes earlier.
Area forecast discussion, Aug 11, 7:46 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
746 PM EDT MON AUG 11 2014
.SYNOPSIS...
ISSUED AT 357 PM EDT MON AUG 11 2014
CHANCES OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TUESDAY
EVENING AS AN AREA OF LOW PRESSURE CONTINUES TO EXIT THE GREAT LAKES
REGION. PRECIPITATION CHANCES WILL COME TO AN END BY LATE TUESDAY
NIGHT AND WEDNESDAY AS ANOTHER LARGE AREA OF HIGH PRESSURE AND DRY
AIR BUILD INTO THE REGION.
&&
.UPDATE...
ISSUED AT 746 PM EDT MON AUG 11 2014
ON THE E SIDE OF MI...PRECIP HAS DEVELOPED NORTHWARD FASTER ACROSS
NE LOWER MI. GRIDS HAVE BEEN UPDATED TO ACCOUNT FOR THIS...THOUGH
IT APPEARS TO HAVE LARGELY NAILED THE WESTERN EXTENT OF THIS
PRECIP SHIELD (I-75 POSING A SUBSTANTIAL WALL TO FURTHER WESTWARD
PROGRESSION). THIS WILL EVENTUALLY EXPAND INTO EXTREME EASTERN
UPPER MI.
A CONCENTRATED AREA OF DEEP CONVECTION FIRED ALONG THE US-131
CORRIDOR FROM CAD TO KALKASKA LATE THIS AFTERNOON. THIS ACTIVITY
HAS BEEN SLOWLY SPREADING OUTWARD...BUT HAS BEEN STARTING TO SHOW
A WEAKENING TREND. FORECAST HAVE BEEN UPDATED TO ACCOUNT FOR THIS
MORE WIDESPREAD ACTIVITY.
BOTH OF THESE AREAS ARE PRODUCING MODERATE TO HEAVY RAIN...MORE
ISOLATED IN NW LOWER THAN NE LOWER. LOCALIZED 2 TO 2.5 INCH TOTALS
ARE ESTIMATED VIA RADAR...ESPECIALLY IN THE ALABASTER AREA...AND
IN THE FAR NW CORNER OF MISSAUKEE CO. WE ARE COMING OUT OF A LONG
SPELL OF DRY WX...AND ARE NOT ESPECIALLY FLOOD-PRONE AT THE
MOMENT. BUT WILL OF COURSE BE KEEPING AN EYE ON PRECIP TRENDS.
PLENTY OF FLOODING SEEN IN URBAN AREAS DOWNSTATE.
&&
.SHORT TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 357 PM EDT MON AUG 11 2014
...RAIN FOR SOME...
SHORT WAVE TROUGH ADVANCING THROUGH THE LOWER GREAT LAKES ASSOCIATED
WITH COMPACT UPPER JET CORE STRETCHING ACROSS THE OHIO RIVER VALLEY.
ASSOCIATED SFC LOW ANALYZED OVER THE INDIANA/OHIO BORDER WITH AN
INVERTED SFC TROUGH STRETCHING UP THROUGH LAKE MICHIGAN AND INTO
EASTERN UPPER MICHIGAN. FAIRLY WIDESPREAD AREA OF RAIN/THUNDERSTORMS
WORKING UP TROUGH SE LOWER MICHIGAN WITH THE SHORT WAVE/SFC LOW.
THIN CORRIDOR OF LIGHT RAIN/SOME THUNDER HAS BEEN GRAZING NW LOWER
MICHIGAN INTO EASTERN UPPER MICHIGAN ALONG THE INVERTED TROUGH...
WHILE MORE WIDESPREAD PRECIP IS FINALLY MAKING SOME INROADS INTO
THE SE COUNTIES. FINALLY...SPOTTY...HEATING INDUCED SHOWERS HAVE
POPPED OVER THE HIGHER TERRAIN OF NRN LOWER MICHIGAN.
UPSTREAM...STRONGER SHORT WAVE DROPPING INTO THE UPPER MIDWEST
THAT WILL ULTIMATELY CARVE OUT ANOTHER CLOSED LOW SYSTEM OVER THE
GREAT LAKES IN THE COMING FEW DAYS. ANOTHER BATCH OF ASSOCIATED
PRECIP OVER NW WISCONSIN INTO WESTERN UPPER MICHIGAN.
TONIGHT...INVERTED SFC UP THROUGH LAKE MICHIGAN WILL WEAKEN OVER
THE NEXT FEW HOURS AS SFC LOW PRESSURE DEEPENS AND LIFTS UP
THROUGH SE LOWER MICHIGAN. THIS SHOULD BRING A DIMINISHING TREND TO
OUR NARROW CORRIDOR OF PRECIP IMPACTING EASTERN UPPER AND NW LOWER
MICHIGAN.
MEANWHILE...SHORT WAVE AND ASSOCIATED SFC LOW OVER THE LOWER LAKES
WILL PIVOT ACROSS SE LOWER MICHIGAN AND ULTIMATELY UP THROUGH LAKE
HURON TONIGHT. ATTENDING BATCH OF SHOWERS/STORMS WILL TRACK UP
THROUGH THE EASTERN PARTS OF THE CWA BRINGING THE BEST CHANCES AND
HIGHEST RAINFALL AMOUNTS TO OUR AREA. BUT AREAS IN BETWEEN...ACROSS
PARTS OF INTERIOR NRN LOWER MICHIGAN...LOOKING TO TO GET THE LEAST
AMOUNT OF NEEDED RAIN...AT LEAST THROUGH TONIGHT.
.LONG TERM...(TUESDAY THROUGH MONDAY)
ISSUED AT 357 PM EDT MON AUG 11 2014
...MUCH COOLER AIR ARRIVES TUESDAY...
HIGH IMPACT WEATHER POTENTIAL: MINIMAL.
PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: LARGER SCALE PATTERN
UNFOLDING AS ANTICIPATED...WITH NEARLY MATURE WEST NOAM RIDGING AND
STRONG SHORTWAVE TROUGH DIGGING THROUGH THE WESTERN LAKES. ABOVE
WILL WORK IN TANDEM TO CARVE OUT ANOTHER ANOMALOUSLY DEEP EASTERN
GREAT LAKES/NORTHEAST CONUS TROUGH IN THE COMING DAYS...WHICH WILL
BE SLOW TO DEPART THROUGH THE WEEK. OF COURSE...THIS ONCE AGAIN
OPENS THE DOOR FOR A SURGE OF EARLY FALL-LIKE WEATHER TO SPILL SOUTH
INTO OUR AREA THROUGH THE REMAINDER OF THE WORK WEEK. PATTERN
RELAXES HEADING INTO NEXT WEEKEND...TAKING A DECIDEDLY MORE ZONAL
LOOK AS WESTERN RIDGE BREAKS DOWN AND EASTERN TROUGH DEPARTS.
WARMER AIR WILL RETURN...WITH HIGHS THIS WEEKEND BACK TO NEAR OR
EVEN SLIGHTLY ABOVE NORMAL LEVELS.
PRIMARY FORECAST CONCERNS/CHALLENGES: LINGERING SHOWER THREAT
TUESDAY. TEMPERATURE AND CLOUD TRENDS THROUGHOUT THE FORECAST.
DETAILS: TUESDAY WILL DEFINITELY HAVE THE LOOK AND FEEL OF EARLY
FALL AS DEEPENING LOW PRESSURE PUSHES NNE ACROSS LAKE HURON...WITH
BACKSIDE CAA DEVELOPING ACROSS NORTHERN MICHIGAN THROUGH THE DAY
INTO THE OVERNIGHT. PARENT MID LEVEL TROUGHING ALSO IN THE DEEPENING
PHASE...WHICH SHOULD HELP DRIVE A HEALTHY BAND OF DEFORMATION RAINS
ALONG THE NORTHWEST FLANK OF THE SURFACE RESPONSE. TRENDS SUPPORT
THE VAST MAJORITY OF THIS HAVING PUSHED OFF TO THE NORTHEAST BY
MORNING. STILL...SIMPLE DEPTH OF OVERHEAD TROUGHING AND ADDITIONAL
MID LEVEL SUPPORT SHOULD PROVIDE THE IMPETUS TO DRIVE ADDITIONAL
SHOWERS...ALTHOUGH NOT EXPECTING THUNDER OR HEAVY RAIN GIVEN MINIMAL
INSTABILITY. TEMPERATURES LIKELY THE BIGGER STORY...WITH
STRENGTHENING NORTHWEST WINDS AND CLOUDS KEEPING TEMPERATURES IN THE
60S AND 70S.
PER THE USUAL...DEEP TROUGHING WILL BE SLOW TO EXIT AS THE CENTER OF
IT CLOSES OFF JUST TO OUR EAST. THIS RESULTS IN PERSISTENT DEEP
LAYER NORTHERLY FLOW ACROSS THE LAKES...KEEPING TEMPERATURES SEVERAL
DEGREES BELOW NORMAL INTO FRIDAY. IF WINDS CAN RELAX ENOUGH/SKIES
REMAIN CLEAR COULD BE LOOKING AT WIDESPREAD OVERNIGHT LOWS IN THE
40S BOTH WEDNESDAY AND THURSDAY NIGHTS. PATTERN RELAXES
THERE-ON-AFTER AS HEIGHTS BEGIN TO RISE AND OVERALL FLOW REGIME
TAKES ON THAT MORE ZONAL APPEARANCE. DRY WEATHER SHOULD BE THE RULE
HEADING FROM LATER TUESDAY NIGHT...LASTING RIGHT ON INTO THE WEEKEND
AS SLOW MOVING SURFACE HIGH PRESSURE BUILDS ACROSS THE NORTHERN
LAKES. WILL NEED TO CLOSELY MONITOR SUBTLE WAVES PIVOTING SOUTH
AROUND PARENT NEW ENGLAND SYSTEM THROUGH THIS WORK WEEK. JUST NOT
SEEING THE DYNAMICS NOR MOISTURE TO INCLUDE ANY MENTION OF SHOWERS
JUST YET.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 746 PM EDT MON AUG 11 2014
SHRA THIS EVENING. IFR CIGS DEVELOPING TONIGHT...SLOWLY IMPROVING
TUESDAY.
LOW PRESSURE NEAR THE WEST TIP OF LAKE ERIE WILL MOVE STEADILY
NNE...REACHING CENTRAL LAKE HURON BY DAWN AND NORTH OF GEORGIAN
BAY BY TUESDAY EVENING. ASSOCIATED PRECIP WILL BE MOST WIDESPREAD
THIS EVENING/EARLY EVENING...AND WILL BE MOST PREVALENT AT
APN...WHERE TSRA CAN NOT BE RULED OUT.
AS NORTHERLY FLOW INCREASES LATE TONIGHT INTO TUESDAY...STRATUS
WILL DEVELOP SOUTHWARD INTO NORTHERN MI. ALL SITES WILL HAVE IFR
CIGS FOR A PERIOD LATE TONIGHT INTO AT LEAST TUESDAY MORNING. IFR
CONDITIONS WILL LINGER LONGEST AT MBL. ALL SITES WILL SEE SLOW
IMPROVEMENT TUESDAY...ESPECIALLY IN THE AFTERNOON.
CURRENT LIGHT WINDS WILL BECOME N TO NW AND INCREASE LATE TONIGHT
AND ESPECIALLY TUESDAY...WHICH WILL BE SOMEWHAT GUSTY.
&&
.MARINE...
ISSUED AT 357 PM EDT MON AUG 11 2014
MARINE...SYSTEM MUCH MORE REMINISCENT OF EARLY FALL EXPECTED TO
BRING INCREASINGLY GUSTY NORTHWEST WINDS TO ALL THE BIG WATERS LATER
TONIGHT INTO TUESDAY NIGHT. STRONGEST LOW LEVEL WIND CORE EXPECTED
TO IMPACT NORTHERN LAKE MICHIGAN DURING THE DAY TUESDAY...WHEN
ISOLATED GALE FORCE WIND GUSTS ARE POSSIBLE...ESPECIALLY SOUTH OF
GRAND TRAVERSE LIGHT. DOESN'T APPEAR WIDESPREAD ENOUGH TO WARRANT A
GALE WATCH...BUT WILL HIT THE ISOLATED GALES IN THE HAZARDOUS
WEATHER PRODUCT. SCA/S WILL BE ISSUED FOR NEARLY ALL NEARSHORE ZONES
TUESDAY INTO TUESDAY EVENING...WITH FAVORABLE COASTAL CONVERGENCE
FORCING SCA CONDITIONS RIGHT THROUGH THE OVERNIGHT ALONG THE
NORTHEAST LOWER COASTLINE. GUSTY WINDS CONTINUE INTO WEDNESDAY AND
THURSDAY...ESPECIALLY OVER THE EASTERN LAKES. WILL NEED TO MONITOR
FOR ADDITIONAL HEADLINE POTENTIAL DURING THIS PERIOD.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 8 AM TUESDAY TO 5 AM EDT WEDNESDAY FOR
LHZ345>348.
LM...SMALL CRAFT ADVISORY FROM 8 AM TO 11 PM EDT TUESDAY FOR LMZ323-
341-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 11 AM TO 11 PM EDT TUESDAY FOR LSZ321-
322.
&&
UPDATE...JZ
SYNOPSIS...ALM
SHORT TERM...ADAM
LONG TERM...MSB
AVIATION...JZ
MARINE...MSBHazardous weather outlook, Aug 11, 4:24 PM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 424 PM EDT MON AUG 11 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 121000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 424 PM EDT MON AUG 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS WILL BE FOUND ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN TONIGHT...PARTICULARLY ACROSS PARTS OF NORTHEAST LOWER MICHIGAN. SEVERE STORMS ARE NOT EXPECTED...HOWEVER BRIEF PERIODS OF HEAVY RAIN WILL OCCUR WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED GALE FORCE WIND GUSTS ARE POSSIBLE TUESDAY FROM GRAND TRAVERSE LIGHT TO MANISTEE HARBOR IN NORTHERN LAKE MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. ADAM
In the hours before
Special weather statement, Aug 11, 6:42 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 642 PM EDT MON AUG 11 2014 MIZ018-023-024-029-030-035-036-041-042-120100- PRESQUE ISLE-MONTMORENCY-ALPENA-OSCODA-ALCONA-OGEMAW-IOSCO- GLADWIN-ARENAC- 642 PM EDT MON AUG 11 2014 ...MODERATE TO HEAVY RAIN OVER NORTHEAST LOWER MICHIGAN... AT 640 PM...AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS WAS IMPACTING MUCH OF NORTHEAST LOWER MICHIGAN. MODERATE TO HEAVY RAIN WAS OCCURRING...MAINLY NEAR AND EAST OF A LINE FROM GLADWIN TO ALPENA. SIGNIFICANT RAINFALL WILL CONTINUE THIS EVENING. RAINFALL TOTALS OF 1 TO 2 INCHES THROUGH THIS EVENING WILL BE COMMON...ESPECIALLY ALONG THE LAKE HURON COASTLINE FROM ALPENA SOUTHWARD. THE WIDESPREAD RAINFALL WILL RESULT IN STANDING WATER IN DITCHES AND OTHER LOW LYING AREAS. FOR ADDITIONAL INFORMATION, PLEASE VISIT THE NWS GAYLORD WEB PAGE AT WWW.WEATHER.GOV/GAYLORD. MIZ027-032-033-120100- KALKASKA-WEXFORD-MISSAUKEE- 642 PM EDT MON AUG 11 2014 ...SLOW MOVING THUNDERSTORMS WITH HEAVY RAIN IN NORTHWEST LOWER MICHIGAN... AT 635 PM...A NARROW LINE OF THUNDERSTORMS EXTENDED FROM NEAR CADILLAC TO RAPID CITY AND ALDEN. THESE STORMS WERE TENDING TO DRIFT NORTHWARD AT 5 MPH. DUE TO THEIR SLOW MOVEMENT...THESE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. ISOLATED 1 TO 2 INCH RAINFALL AMOUNTS ARE EXPECTED...BEFORE THESE STORMS WEAKEN TOWARD SUNSET. HEAVY RAINFALL WILL RESULT IN STANDING WATER IN DITCHES AND OTHER LOW LYING AREAS. FOR ADDITIONAL INFORMATION, PLEASE VISIT THE NWS GAYLORD WEB PAGE AT WWW.WEATHER.GOV/GAYLORD. JZ
Local storm report, Aug 11, 8:30 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
830 PM EDT MON AUG 11 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HEAVY RAIN MANTON 44.42N 85.40W
08/11/2014 M1.58 INCH WEXFORD MI MESONET
MESONET STATION MANTON /MTNM4/ HEAVY RAIN
DURATION 12 HOURS.
0746 PM HEAVY RAIN 1 SSE BARTON CITY 44.66N 83.59W
08/11/2014 M1.42 INCH ALCONA MI MESONET
MESONET STATION 1 SE BARTON CITY /BCYM4/
HEAVY RAIN DURATION 12 HOURS.
0816 PM HEAVY RAIN EAST TAWAS 44.28N 83.48W
08/11/2014 M1.14 INCH IOSCO MI MESONET
MESONET STATION EAST TAWAS /CW9703/ HEAVY
RAIN DURATION 12 HOURS.
&&
NWS GAYLORD MI
IRIS SYSTEMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 5:26 AM EDT | Beach Hazards Statement | APX | Antrim, Benzie, Emmet, Leelanau, Manistee | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.